Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 30, 2013, 5:48 PM EST for Dooly County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2013, 5:48 PM EST (22:48 UTC)
- Expired
- Jan 30, 2013, 6:30 PM EST
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
County Dooly County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 220 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
392
WWUS82 KFFC 302248
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EST WED JAN 30 2013
GAZ093-104>106-302330-
548 PM EST WED JAN 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN SUMTER...MACON...
CRISP AND DOOLY COUNTIES UNTIL 630 PM EST...
AT 546 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BYROMVILLE TO LESLIE...MOVING NORTHEAST AT
60 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
MACON...CRISP AND DOOLY COUNTIES THROUGH 630 PM EST. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER WMA...LAMAR...COBB...
METHVINS...BYROMVILLE...LESLIE...DESOTO...GEORGIA VETERANS MEMORIAL
STATE PARK...DRAYTON...LILLY...RICHWOOD...VIENNA AND PINEHURST.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3204 8410 3216 8408 3224 8380 3227 8369
3204 8370 3191 8401 3191 8418
TIME...MOT...LOC 2248Z 225DEG 53KT 3223 8394 3211 8396
3195 8409
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 30, 3:22 PM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Jan 30, 3:22 PM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EST WED JAN 30 2013 .SHORT TERM /TONIGHT THROUGH FRIDAY/... REST OF TODAY...CHANCE FOR SEVERE WEATHER CONTINUES ACROSS MOST OF THE CWA...WITH EXCEPTION OF FAR NORTHWEST GEORGIA AND HAVE ALREADY DROPPED THE TORNADO WATCH FROM THAT AREA. CURRENT THINKING IS THAT WE WILL CONTINUE TO SEE THE CHANCE FOR TORNADOES AND WIND DAMAGE. EXPECT THE LINE OF BROKEN STORMS TO FORM INTO A LINE AND LEAD TO MOSTLY A WIND EVENT LATER THIS EVENING INTO TONIGHT. MOST OF THE SEVERE WEATHER SHOULD BE OUT OF THE AREA AFTER 02Z. AFTER THAT...EXPECT LIGHT RAIN THROUGH 06Z. CLOUDS SHOULD CLEAR OVERNIGHT INTO TOMORROW. DRY FORECAST FOR THURSDAY. WEAK FRONT WILL MOVE THROUGH THURSDAY NIGHT AND MAIN IMPACT WILL BE CLOUDS. ENOUGH MOISTURE THOUGH AND TEMPERATURES ARE COLD ENOUGH THAT FORECAST WILL CONTINUE MENTION OF SNOW FLURRIES ACROSS NORTHEAST GEORGIA. SHOULD BE VERY LIGHT AND NO ACCUMULATION IS EXPECTED. IN THE NEAR TERM HAD TO ADJUST TEMPERATURES BASED ON CURRENT TRENDS...BUT THROUGH THE SHORT TERM...TEMPERATURES ARE BASED ON A MODEL BLEND. STRONGEST WINDS SO FAR ACROSS NORTHEAST GEORGIA HAVE BEEN AROUND 35 MPH. BASED ON TRENDS HAVE DECIDED TO CANCEL THE HIGH WIND WARNING AND KEEP ALL OF THE CWA UNDER THE WIND ADVISORY THROUGH MIDNIGHT. ARG/11 .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 410 AM EST WED JAN 30 2013/ EXTENDED MODELS IN FAIRLY GOOD AGREEMENT THROUGH THE LONG TERM...WITH LONG WAVE UPPER-LEVEL TROUGH SITUATED OVER THE EASTERN U.S. THOUGH EARLY NEXT WEEK. GENERALLY...NORTHWEST FLOW WILL PERSIST OVER THE REGION...AND MODELS CONTINUE TO ADVERTISE A SERIES OF UPPER LEVEL SHORT WAVES IMPACTING THE AREA AS A RESULT. THE FIRST DISTURBANCE OCCURS AT THE TAIL END OF THE SHORT TERM PERIODS...AND WHAT MOISTURE QUICKLY DISSIPATES INTO THE LONG TERM EARLY FRIDAY. THE SECOND DISTURBANCE LOOKS TO APPROACH THE AREA LATE SATURDAY AND REMAIN ACROSS FAR NORTH GEORGIA EARLY SUNDAY...WITH SLIGHTLY MORE MOISTURE AVAILABLE THAN THE PREVIOUS SHORTWAVE. FOR NOW...WITH THE LATEST MODEL TIMING FOR THIS SYSTEM...LOOKS LIKE IT WILL PRIMARILY BE RAIN...WITH SOME POSSIBILITY OF A RAIN-SNOW MIX INTO SUNDAY MORNING. HAVE GENERALLY GONE WITH SLIGHT CHANCE POPS...AND HAVE KEPT NO ACCUMULATIONS FOR NORTH GEORGIA. HAVE SCALED BACK POPS SLIGHTLY FOR THE THIRD SHORT WAVE EXPECTED MONDAY NIGHT INTO TUESDAY. LATEST MODEL RUNS ARE LESS ENTHUSIASTIC WITH THE FRONTAL SUPPORT...AND THEREFORE LESS AGGRESSIVE WITH MOISTURE AND PRECIP POTENTIAL. HAVE CONTINUED WITH SLIGHT CHANCE POPS MONDAY NIGHT AND TUESDAY...AND QUICKLY DROP POPS OFF INTO TUESDAY NIGHT. BELANGER 31 && .FIRE WEATHER... FUELS ARE WET AT THIS POINT...BUT WILL HAVE TO CONTINUE TO MONITOR AS RH VALUES WILL DROP TO 25 PERCENT THURSDAY AND FRIDAY. AREAS WILL BE ISOLATED ON THURSDAY...BUT FRIDAY IS DRIER AND A LARGE AREA IS BORDERLINE FOR 4 HOURS OF 25 PERCENT OR LESS RH. WINDS WILL BE GUSTY BOTH THURSDAY AND FRIDAY. 11 && .HYDROLOGY... ONE TO THREE INCHES OF RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF NORTH GEORGIA...MAINLY IN AN AREA FROM TRENTON TO HIAWASSEE TO CARROLLTON. ANOTHER HALF INCH IS POSSIBLE IN THESE AREAS. EAST OF THIS AREA...AN ADDITIONAL ONE TO TWO INCHES IS POSSIBLE. GIVEN AMOUNTS...WILL CONTINUE WITH THE FLOOD WATCH THROUGH MIDNIGHT. && .AVIATION... 18Z UPDATE... MVFR CONDITIONS EXPECTED THROUGH THE DAY TODAY AND THROUGH EARLY EVENING ACROSS MOST OF THE AREA. AFTER THE MOISTURE CLEARS OUT...EXPECT VFR CONDITIONS. MAIN CONCERN TODAY IS THE TIMING OF THE SQUALL LINE MOVING THROUGH THE AREA. HAVE ADJUSTED THE TAFS FOR BEST TIMING...POTENTIAL EXISTS FOR SEVERE WEATHER WITH THESE STORMS INCLUDING DAMAGING WIND AND POSSIBLE TORNADOES. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TIMING...HIGH CONFIDENCE ON ALL OTHER ELEMENTS. ARG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 37 50 31 46 / 100 5 5 0 ATLANTA 33 49 32 44 / 60 5 5 0 BLAIRSVILLE 33 42 27 35 / 60 5 20 10 CARTERSVILLE 34 47 30 40 / 40 5 10 0 COLUMBUS 38 56 37 53 / 70 5 5 0 GAINESVILLE 35 46 30 41 / 70 5 10 0 MACON 39 55 34 53 / 100 5 5 0 ROME 33 48 29 41 / 40 5 10 0 PEACHTREE CITY 36 50 32 46 / 60 5 5 0 VIDALIA 46 59 38 57 / 90 0 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...DAWSON...DEKALB...DOOLY...DOUGLAS...FAYETTE... FORSYTH...GREENE...GWINNETT...HALL...HANCOCK...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JONES...LAMAR...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PEACH... PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON... SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TOWNS...TROUP...TWIGGS...UPSON...WALTON...WEBSTER...WHITE... WILKES...WILKINSON. FLOOD WATCH UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...DAWSON... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...HARALSON... LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && SHORT TERM...ARG/11 LONG TERM....31 AVIATION...ARG
Hazardous weather outlook, Jan 30, 5:03 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 PM EST WED JAN 30 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-312215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 503 PM EST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...THREAT OF SEVERE STORMS WILL CONTINUE THROUGH TONIGHT ACROSS PORTIONS OF NORTHEAST AND CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... THE COMBINATION OF INSTABILITY AND LOW LEVEL SHEAR WILL ALLOW THE THREAT OF TORNADOES TO CONTINUE INTO THE EVENING ACROSS MAINLY CENTRAL GEORGIA. IN ADDITION...DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE LINE OF THUNDERSTORMS. THE THREAT OF SEVERE WEATHER WILL MAINLY BE CONFINED TO AN AREA ALONG AND SOUTH AND EAST OF A LINE FROM COLUMBUS TO FORSYTH TO ATHENS. IN ADDITION...ONE TO THREE INCHES OF RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF NORTH GEORGIA IN AN AREA FROM TRENTON TO HIAWASSEE TO CARROLLTON. ANOTHER HALF INCH IS POSSIBLE IN THESE AREAS. EAST OF THIS AREA...AN ADDITIONAL ONE TO TWO INCHES IS POSSIBLE. WITH RAIN CONTINUING ACROSS NORTH GEORGIA AND THE FACT THAT SOME MINOR FLOODING IS ALREADY OCCURRING ACROSS NORTH GEORGIA...A FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT. DISCUSSION... A SURFACE COLD FRONT IS MOVING ACROSS THE STATE WITH A LINE OF STRONG STORMS ASSOCIATED WITH IT. WITH WEAK INSTABILITY ACROSS THE AREA...CAPE VALUES AROUND 500 J/KG AND BELOW AND PLENTY OF LOW LEVEL WIND SHEAR...SCATTERED SEVERE STORMS HAVE BEEN ABLE TO DEVELOP. ALTHOUGH SOME WEAKENING OF STORMS IS POSSIBLE AS THE HEATING OF THE DAY DECREASING...THE THREAT OF SEVERE WEATHER STILL EXISTS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SERIES OF WEAK DISTURBANCES WILL MOVE ACROSS THE TENNESSEE VALLEY EARLY FRIDAY AND EARLY SUNDAY. THE COMBINATION OF MOISTURE AND COLD TEMPERATURES FOR BOTH THESE EVENTS WILL SUPPORT SNOW FLURRIES OR A MIX OF LIGHT RAIN AND SNOW ACROSS NORTH GEORGIA. NO ACCUMULATIONS ARE EXPECTED AT THIS TIME. ANOTHER SHORTWAVE IS EXPECTED TO MOVE INTO THE REGION TUESDAY...THOUGH ONLY SHOWERS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jan 30, 4:34 PM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG NEWNAN 33.37N 84.80W
01/30/2013 COWETA GA COUNTY OFFICIAL
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY. SOME ROADS
WHERE THE TREES FELL WERE WELCOME AND ARNCO ROADS...1900
BLOCK OF HIGHWAY 16...AND NEWTON ROAD.
&&
GWETZELSpecial weather statement, Jan 30, 4:53 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EST WED JAN 30 2013
GAZ025-027-036>039-048>051-302300-
453 PM EST WED JAN 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WILKES...
TALIAFERRO...OGLETHORPE...OCONEE...NEWTON...MORGAN...MADISON...
CLARKE...GREENE AND JACKSON COUNTIES UNTIL 600 PM EST...
AT 449 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM POCATALIGO TO REESE...MOVING EAST AT 45
MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKES...
TALIAFERRO...OGLETHORPE...OCONEE...NEWTON...MORGAN...MADISON...
CLARKE...GREENE AND JACKSON COUNTIES THROUGH 600 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE REESE...SANFORD...
BEECHWOOD HILLS...STATE BOTANICAL GARDEN OF GEORGIA...SANDY CREEK
RECREATION AREA...WHITEHALL...BARRETTS MILL...ATHENS...FARMINGTON...
BISHOP...WATKINSVILLE...BOSTWICK...DIAMOND HILL...POCATALIGO AND
NEESE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3352 8297 3346 8358 3352 8367 3351 8369
3348 8368 3349 8370 3382 8349 3426 8328
3425 8316 3427 8311 3423 8307 3417 8309
3401 8293 3398 8279 3399 8266 3398 8264
3391 8262
TIME...MOT...LOC 2154Z 252DEG 39KT 3422 8320 3385 8334
3356 8356Special weather statement, Jan 30, 5:03 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EST WED JAN 30 2013
GAZ050-051-058>060-070>073-081>084-302300-
503 PM EST WED JAN 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TWIGGS...
TALIAFERRO...PUTNAM...MONROE...LAMAR...JONES...WILKINSON...BALDWIN...
BIBB...BUTTS...CRAWFORD...GREENE AND JASPER COUNTIES UNTIL 600 PM
EST...
AT 458 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SHADY DALE TO CULLODEN...MOVING NORTHEAST
AT 50 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE ACROSS TWIGGS...
TALIAFERRO...PUTNAM...MONROE...LAMAR...JONES...WILKINSON...BALDWIN...
BIBB...BUTTS...CRAWFORD...GREENE AND JASPER COUNTIES THROUGH 600 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BERNER...
COLLIER...BRENT...JULIETTE...RUSSELLVILLE...FORSYTH...CALVIN...
MCELHENEYS CROSSROADS...FARRAR...SHADY DALE...MONTICELLO...
ADGATEVILLE...PLANT SCHERER...PIEDMONT AND BOLINGBROKE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND IN LOW LYING
AREAS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3336 8316 3334 8314 3329 8319 3325 8326
3320 8328 3315 8310 3301 8315 3284 8352
3290 8367 3295 8371 3285 8389 3285 8412
3293 8412 3295 8404 3320 8404 3320 8386
3351 8366 3343 8353 3351 8298
TIME...MOT...LOC 2202Z 228DEG 42KT 3348 8354 3322 8369
3286 8402Local storm report, Jan 30, 5:37 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG AMERICUS 32.07N 84.23W
01/30/2013 SUMTER GA COUNTY OFFICIAL
MULTIPLE TREES AND POWER LINES DOWN IN THE CITY OF
AMERICUS.
0524 PM TSTM WND DMG 7 W MACON 32.83N 83.76W
01/30/2013 BIBB GA COUNTY OFFICIAL
NUMEROUS TREES DOWN WEST OF MACON.
0313 PM TSTM WND DMG GREENVILLE 33.03N 84.71W
01/30/2013 MERIWETHER GA COUNTY OFFICIAL
MULTIPLE TREES HAVE COME DOWN DOWN ACROSS THE COUNTY.
&&
GWETZELLocal storm report, Jan 30, 5:47 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
547 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TORNADO ADAIRSVILLE 34.37N 84.93W
01/30/2013 BARTOW GA EMERGENCY MNGR
*** 1 FATAL, 14 INJ *** MAN KILLED IN MOBILE HOME NEAR
ADAIRSVILLE.EMERGENCY MANAGER CONFIRMS THAT APPROXIMATELY
100 CARS OVERTURNED NEAR EXIT 306 ON INTERSTATE 75.
&&
VMURRELLSpecial weather statement, Jan 30, 5:48 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EST WED JAN 30 2013
GAZ093-104>106-302330-
548 PM EST WED JAN 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN SUMTER...MACON...
CRISP AND DOOLY COUNTIES UNTIL 630 PM EST...
AT 546 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BYROMVILLE TO LESLIE...MOVING NORTHEAST AT
60 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
MACON...CRISP AND DOOLY COUNTIES THROUGH 630 PM EST. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER WMA...LAMAR...COBB...
METHVINS...BYROMVILLE...LESLIE...DESOTO...GEORGIA VETERANS MEMORIAL
STATE PARK...DRAYTON...LILLY...RICHWOOD...VIENNA AND PINEHURST.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3204 8410 3216 8408 3224 8380 3227 8369
3204 8370 3191 8401 3191 8418
TIME...MOT...LOC 2248Z 225DEG 53KT 3223 8394 3211 8396
3195 8409The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 7:50 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 40 min |
| Jan 30, 8:08 AM EST | Tornado Warning | FFC | Carroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more | 52 min |
| Jan 30, 8:36 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 39 min |
| Jan 30, 9:14 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 61 min |
| Jan 30, 10:21 AM EST | Tornado Warning | FFC | Bartow, Floyd, Haralson, Polk | 39 min |
| Jan 30, 10:59 AM EST | Tornado Warning | FFC | Bartow, Cherokee, Floyd, Gordon, Pickens | 46 min |
| Jan 30, 11:30 AM EST | Tornado Warning | FFC | Fannin, Gilmer, Gordon, Murray | 45 min |
| Jan 30, 12:12 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 48 min |
| Jan 30, 12:45 PM EST | Tornado Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 45 min |
| Jan 30, 12:50 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard, Paulding | 40 min |
| Jan 30, 12:54 PM EST | River Flood Warning | FFC | Dade | 24 hr |
| Jan 30, 1:30 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens | 45 min |
| Jan 30, 1:31 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Cherokee, Cobb, DeKalb, Douglas, Fulton and 2 more | 44 min |
| Jan 30, 1:34 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton, Heard | 41 min |
| Jan 30, 1:50 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 40 min |
| Jan 30, 1:51 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Muscogee, Talbot and 1 more | 39 min |
| Jan 30, 2:16 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Coweta, DeKalb, Douglas, Forsyth and 2 more | 44 min |
| Jan 30, 2:24 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Gwinnett, Hall, Lumpkin, Towns and 2 more | 51 min |
| Jan 30, 2:30 PM EST | Tornado Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 45 min |
| Jan 30, 2:34 PM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Harris, Henry and 3 more | 41 min |
| Jan 30, 2:36 PM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton | 39 min |
| Jan 30, 3:00 PM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, DeKalb, Forsyth, Fulton, Gwinnett and 6 more | 45 min |
| Jan 30, 3:14 PM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Meriwether, Pike and 3 more | 46 min |
| Jan 30, 3:23 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 52 min |
| Jan 30, 3:27 PM EST | River Flood Warning | FFC | Union | 6 hr |
| Jan 30, 3:31 PM EST | Tornado Warning | FFC | Marion, Talbot, Taylor, Upson | 29 min |
| Jan 30, 3:46 PM EST | River Flood Warning | FFC | Towns | 5 hr |
| Jan 30, 3:47 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 43 min |
| Jan 30, 3:58 PM EST | Severe Thunderstorm Warning | FFC | Butts, Crawford, Jasper, Lamar, Marion, Monroe and 2 more | 32 min |
| Jan 30, 4:01 PM EST | Tornado Warning | FFC | Crawford, Lamar, Monroe, Talbot, Taylor, Upson | 29 min |
| Jan 30, 4:20 PM EST | River Flood Warning | FFC | Fulton, Gwinnett | 3 hr |
| Jan 30, 4:24 PM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Crisp, Macon, Marion, Peach and 6 more | 66 min |
| Jan 30, 4:27 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe | 48 min |
| Jan 30, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston, Sumter | 31 min |
| Jan 30, 5:03 PM EST | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 57 min |
| Jan 30, 5:23 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Dooly, Houston, Jones and 7 more | 52 min |
| Jan 30, 5:32 PM EST | River Flood Warning | FFC | Forsyth | 14 hr |
| Jan 30, 5:32 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 13 hr |
| Jan 30, 5:58 PM EST | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 62 min |
| Jan 30, 6:14 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Glascock, Houston, Pulaski and 4 more | 61 min |
| Jan 30, 6:15 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Warren, Washington, Wilkinson | 45 min |
| Jan 30, 6:49 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Jefferson, Johnson and 7 more | 41 min |
| Jan 30, 6:54 PM EST | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Jefferson, Warren, Washington | 51 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.